# SDR IPXA09157573

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0498
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE DEPLOYED ON GROUND.  REF MEL 52-11-01-3 FWD ENTRY DOOR SLIDE MAYBE INOPERATIVE ALTERNATE MEANS OF EGRESS REQUIRED.  DOOR SLIDE REMOVED.  C/W DMP 52-11-01-3 OK TO CONTINUE.  INSTALLED DUAL ESCAPE SLIDE PER 25-61-21-04. NO SLIDE WAS REMOVED. THE CONTAINER ASSY 52-11-01-3 OK TO CONTINUE.
